Oxycodone Withdrawal and Detox

Oxycodone Withdrawal and DetoxIf you have developed an addiction to oxycodone, you are likely to have symptoms of withdrawal when you try to stop using it. Withdrawal is an important reason that many people relapse when trying to quit. Withdrawal from opioids like oxycodone1 can cause uncomfortable symptoms that progress and worsen after a couple of days, such as:

  • Anxiety
  • Irritability
  • Aggression and irritation
  • Tearing
  • Achy muscles
  • Sweating
  • Runny nose
  • Insomnia
  • Nausea
  • Vomiting
  • Stomach cramps
  • Diarrhea
  • Chills

Relapse is a big risk of trying to detox from oxycodone alone. Don’t let a loved one try this without some supervision. Another risk is that a relapse will lead to a binge and an overdose that can be fatal. The signs of overdose on oxycodone include:

  • lack or response or loss of consciousness
  • difficulty breathing
  • shallow breathing
  • clammy
  • blue skin
  • vomiting
  • slowed hear rate and pulse.2
  • Reach Out For Help

We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Don’t let oxycodone addiction control your life. Our addiction professionals can help you get on a path of recovery, significantly changing your life. Contact us today for more information on our certified staff of professionals, as well as our first-rate facilities.

  1. National Institutes of Health. MedlinePlus. Opiate and Opioid Withdrawal.
    https://medlineplus.gov/ency/article/000949.htm
  2. National institutes of Health. MedlinePlus. Opioid Abuse and Addiction.
    https://medlineplus.gov/opioidabuseandaddiction.html
Coronavirus (COVID-19): Response and Updates for Clients, Families, and Referents Read More